# SDR CA140318013

- Difficulty date: March 6, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 13,143 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 200HR PHASE INSPECTION, 1 OF THE LOW PITCH STOP ROD COLLARS WAS FOUND TO BE CRACKED THROUGH ON THE NR 2 PROPELLER.  THE PROPELLER WAS CHANGED OUT WITH AN O/H PROPELLER AND SENT TO A REPAIR FACILITY.
